Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Multipliers on $D_{\alpha }$


Author: Gerald D. Taylor
Journal: Trans. Amer. Math. Soc. 123 (1966), 229-240
MSC: Primary 46.30
DOI: https://doi.org/10.1090/S0002-9947-1966-0206696-6
MathSciNet review: 0206696
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • G. H. Hardy, Divergent Series, Oxford, at the Clarendon Press, 1949. MR 0030620
  • Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, Vol. 31, American Mathematical Society, Providence, R. I., 1957. rev. ed. MR 0089373
  • Kenneth Hoffman, Banach spaces of analytic functions, Prentice-Hall Series in Modern Analysis, Prentice-Hall, Inc., Englewood Cliffs, N. J., 1962. MR 0133008
  • A. Zygmund, Trigonometric series. 2nd ed. Vols. I, II, Cambridge University Press, New York, 1959. MR 0107776

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.30

Retrieve articles in all journals with MSC: 46.30


Additional Information

Article copyright: © Copyright 1966 American Mathematical Society